zbMATH — the first resource for mathematics

Mechanical quadrature methods and their splitting extrapolations for boundary integral equations of first kind on open arcs. (English) Zbl 1175.65142
This paper develops and applies splitting extrapolation algorithms to quadrature methods for solving boundary integral equations an open arcs.

65N38 Boundary element methods for boundary value problems involving PDEs
65R20 Numerical methods for integral equations
Full Text: DOI
[1] Anselone, P.M., Collectively compact operator approximation theory, (1971), Prentice-Hall Englewood Cliffs, NJ · Zbl 0228.47001
[2] Atkinson, K., The numerical solution of integral equations of the second kind, (1997), Cambridge University Press Cambridge
[3] Atkinson, K.; Sloan, I., The numerical solution of the first kind logarithmic-kernel integral equations on smooth open arcs, Math. comp., 56, 119-139, (1991) · Zbl 0713.65097
[4] Chandler, G., Superconvergent approximations to the solution of a boundary integral equation on polygonal domains, SIAM J. numer. anal., 23, 1214-1229, (1986) · Zbl 0614.65127
[5] Chatelin, F., Spectral approximation of linear operator, (1983), Academic Press New York
[6] Costabel, M.; Ervin, V.J.; Stephan, E.P., On the convergence of collocation methods for Symm’s integral equation on open curves, Math. comp., 51, 167-179, (1988) · Zbl 0655.65144
[7] Davis, P., Circulant matrices, (1979), John Wiley & Sons New York · Zbl 0418.15017
[8] Davis, P.; Rabinowitz, P., Methods of numerical integration, (1984), Academic Press New York
[9] Dominguez, V., High-order collocation and quadrature methods for some logarithmic kernel integral equation on open arcs, J. comput. appl. math., 161, 145-159, (2003) · Zbl 1044.65087
[10] Gradshteyan, I.S.; Ryzhik, Z.M., Tables of integrals, series and products, (1980), Academic Press New York
[11] Graham, I.; Qun, L.; Feng, X.R., Extrapolation of Nyström solutions of boundary integral equations on non-smooth domains, J. comput. math., 10, 231-244, (1992) · Zbl 0762.65062
[12] Hsiao, G.; MacCamy, R., Solutions of boundary value problems by integral equations of the first kind, SIAM rev., 15, 687-705, (1973) · Zbl 0235.45006
[13] Huang, J.; Lü, T., The mechanical quadrature methods and their extrapolations for solving BIE of Steklov eigenvalue problems, J. comput. math., 22, 719-726, (2004) · Zbl 1069.65123
[14] Huang, J.; Lü, T., Splitting extrapolations for solving boundary integral equations of linear elasticity Dirichlet problems on polygons by mechanical quadrature methods, J. comput. math., 1, 9-18, (2006) · Zbl 1098.74059
[15] Li, Z.C., Combined methods for elliptic equations with singularities, inferfaces and infinities, (1998), Kluwer Academic Publishers Boston and London
[16] Lin, Q.; Lü, T., Splitting extrapolation for multidimensional problem, J. comput. math., 1, 376-383, (1983)
[17] Lin, C.B.; Lü, T.; Shih, T.M., The splitting extrapolation method, (1995), World Scientific Singapore
[18] Rüde, U.; Zhou, A., Multi-parameter extrapolation methods for boundary integral equations, Adv. comput. math., 9, 173-190, (1998) · Zbl 0922.65075
[19] Saranen, J., The modified quadrature method for logarithmic-kernel integral equations on closed curves, J. integral equations appl., 3, 575-600, (1991) · Zbl 0747.65100
[20] Saranen, J., A modified discrete spectral collocation method for first kind integral equations with logarithmic kernel, J. integral equations appl., 5, 547-567, (1993) · Zbl 0803.65136
[21] Saranen, J.; Sloan, I., Quadrature methods for logarithmic-kernel integral equations on closed curves, IMA J. numer. anal., 12, 167-187, (1992) · Zbl 0751.65069
[22] Sayas, F.J., The numerical solution of Symm’s equation on smooth open arcs by spline methods, Comput. math. appl., 38, 87-99, (1999) · Zbl 0949.65136
[23] Sidi, A.; Israeli, M., Quadrature methods for periodic singular and weakly singular Fredholm integral equation, J. sci. comput., 3, 201-231, (1988) · Zbl 0662.65122
[24] Sloan, I.H.; Spence, A., The Galerkin method for integral equations of first-kind with logarithmic kernel: theory, IMA J. numer. anal., 8, 105-122, (1988) · Zbl 0636.65143
[25] Sloan, I.H.; Spence, A., The Galerkin method for integral equations of first-kind with logarithmic kernel: applications, IMA J. numer. anal., 8, 123-140, (1988) · Zbl 0636.65144
[26] Stephan, E.P.; Wendland, W.L., An augmented Galerkin procedure for the boundary integral method applied to two-dimensional screen and crack problems, Appl. anal., 18, 183-219, (1984) · Zbl 0582.73093
[27] Xu, Y.S.; Zhao, Y.H., An extrapolation method for a class of boundary integral equations, Math. comp., 65, 587-610, (1996) · Zbl 0851.65077
[28] Yan, Y., Cosine change of variable for Symm’s integral equation on open arcs, IMA J. numer. anal., 10, 521-535, (1990) · Zbl 0713.65098
[29] Yan, Y.; Sloan, I., On integral equation of the first kind with logarithmic kernels, J. integral equations appl., 1, 1-31, (1988) · Zbl 0682.45001
[30] Yan, Y.; Sloan, I., Mesh grading for integral equations of the first kind with logarithmic kernel, SIAM J. numer. anal., 26, 574-587, (1989) · Zbl 0677.65138
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.